Alert archive / South Carolina / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 158, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 19, 2008, 5:39 PM EDT for Colleton County, Hampton County, South Carolina. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2008, 5:39 PM EDT (21:39 UTC)
- Expired
- Jun 19, 2008, 6:13 PM EDT
- In force
- 34 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Colleton County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 31 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.7 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1713 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KCHS 192139 SVRCHS SCC029-049-192230- /O.NEW.KCHS.SV.W.0158.080619T2139Z-080619T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 539 PM EDT THU JUN 19 2008 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA... EAST CENTRAL HAMPTON COUNTY IN SOUTHEAST SOUTH CAROLINA... * UNTIL 630 PM EDT * AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALMEDA...OR ABOUT 6 MILES EAST OF HAMPTON...MOVING SOUTHEAST AT 14 MPH. * SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE... ALMEDA...VARNVILLE... ISLANDTON... CUMMINGS... EARLY BRANCH... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. VERY LARGE HAIL IS LIKELY WITH THIS DANGEROUS THUNDERSTORM. IF YOU ARE IN THE PATH MOVE INDOORS TO AN INTERIOR ROOM ON THE LOWEST FLOOR AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE TOLL FREE AT 1-888-383-2024. LAT...LON 3295 8072 3271 8093 3286 8110 3300 8091 TIME...MOT...LOC 2139Z 312DEG 12KT 3287 8100 $$
2 follow-up statements
000
WWUS52 KCHS 192154
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
555 PM EDT THU JUN 19 2008
SCC029-049-192230-
/O.CON.KCHS.SV.W.0158.000000T0000Z-080619T2230Z/
HAMPTON SC-COLLETON SC-
555 PM EDT THU JUN 19 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR WEST CENTRAL COLLETON AND EAST CENTRAL HAMPTON COUNTIES...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CUMMINGS...OR ABOUT 11 MILES EAST OF HAMPTON...MOVING
SOUTHEAST AT 14 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CUMMINGS...EARLY BRANCH AND ISLANDTON.
REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY
MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHARLESTON.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3293 8092 3297 8078 3295 8072 3290 8077
3289 8077 3279 8087 3271 8093 3284 8104
TIME...MOT...LOC 2155Z 312DEG 12KT 3283 8094
$$000
WWUS52 KCHS 192213
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
612 PM EDT THU JUN 19 2008
SCC029-049-192222-
/O.CAN.KCHS.SV.W.0158.000000T0000Z-080619T2230Z/
HAMPTON SC-COLLETON SC-
612 PM EDT THU JUN 19 2008
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL COLLETON AND EAST
CENTRAL HAMPTON COUNTIES HAS BEEN CANCELLED...
AT 607 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.
HEAVY RAIN...GUSTY WINDS TO 40 MPH...SMALL HAIL...AND OCCASIONAL
LIGHTNING ARE STILL POSSIBLE WITH THIS STORM THROUGH 630 PM.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3293 8092 3297 8078 3295 8072 3290 8077
3289 8077 3279 8087 3271 8093 3284 8104
TIME...MOT...LOC 2212Z 312DEG 12KT 3279 8089
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:47 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 19, 3:47 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 347 PM EDT THU JUN 19 2008 .SYNOPSIS... A WEAK PRES PATTERN WILL PERSIST ACROSS THE REGION THROUGH FRIDAY. A STORM SYSTEM WILL PUSH INTO THE AREA OVER THE WEEKEND. HIGH PRES WILL BUILD OVER THE REGION NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... A TROUGH OF LOW PRESSURE INLAND AND THE DEVELOPING SEA BREEZE ARE COMBINING TO CAUSE ISOLATED SHOWERS/THUNDERSTORMS THIS AFTERNOON...MAINLY FROM COASTAL GA UP ALONG I-95 INTO SC. SOME OF THE STORMS HAVE EVEN BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS DUE TO IMPRESSIVE INSTABILITY AND UNUSUALLY COOL TEMPS ALOFT/LOW WET BULB ZERO HEIGHTS. THIS ACTIVITY SHOULD DIMINISH AFTER SUNSET DUE TO INSOLATION LOSS. WE COULD SEE SOME FOG AGAIN LATE...ESPECIALLY IF THE SHOWERS/THUNDERSTORM COVERAGE BECOMES MORE WIDESPREAD THAN CURRENTLY ANTICIPATED. LOWS WILL GENERALLY BE IN THE MID/UPPER 60S...EXCEPT LOW/MID 70S NEAR THE COAST. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... THE LINGERING LOW PRESSURE TROUGH AND SEA BREEZE WILL AGAIN CREATE AN ENVIRONMENT FAVORABLE FOR MORE SHOWERS/THUNDERSTORMS FRI...WHICH MAY LINGER INTO FRI NIGHT. HIGHS FRI WILL TOP OUT AROUND 90 DEGREES MOST LOCALES WITH LOWS FRI NIGHT AROUND 70 MOST LOCALES. && .LONG TERM /SATURDAY THROUGH THURSDAY/... BROAD UPPER LEVEL TROUGH WILL AMPLIFY OVER THE EASTERN HALF OF THE COUNTRY ON SATURDAY...WITH NUMEROUS AREAS OF SHORTWAVE ENERGY ROUNDING THE BASE OF THE TROUGH AND MOVING INTO THE REGION THROUGH THE WEEKEND. DEEP LAYER MOISTURE WILL THUS INCREASE ACROSS THE EAST COAST...WHILE WEAK SURFACE TROUGHING DEVELOPS INLAND. HAVE MAINTAINED A SOLID CHANCE OF SHOWERS AND THUNDERSTORMS FOR BOTH SATURDAY AND SUNDAY. THE MAJORITY OF THE SHORTWAVE ENERGY MOVES OFFSHORE SUNDAY NIGHT...BUT UPPER LEVEL TROUGHING WILL LINGER OVER THE REGION EARLY IN THE WEEK. RAIN CHANCES WILL DECREASE FROM WEST TO EAST SUNDAY NIGHT...WITH JUST A SLIGHT CHANCE OF SEABREEZE-INDUCED CONVECTION MONDAY AFTERNOON. BOTH GFS AND ECMWF INDICATE ANOTHER STRONG SHORTWAVE CROSSING THE EAST COAST MONDAY NIGHT...AND HAVE THUS INDICATED A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS CONTINUING OVERNIGHT FOR MAINLY THE SOUTH CAROLINA COUNTIES. HIGH PRESSURE AND UPPER LEVEL RIDGING WILL THEN BUILD BACK INTO THE AREA FOR MID WEEK. REDUCED SLIGHT CHANCE POPS TO JUST ALONG THE SEABREEZE FOR TUESDAY AFTERNOON AND KEPT CONDITIONS RAIN FREE WEDNESDAY AFTERNOON. HIGH TEMPERATURES WILL BE IN THE UPPER 80S OVER THE WEEKEND...WARMING BACK INTO THE LOWER TO MID 90S NEXT WEEK. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... VFR CONDS TO PREVAIL THROUGH THE PERIOD AT BOTH TERMS OUTSIDE OF ANY ISO SH/TSTMS THIS AFTN/EVE AND FOG LATE TONIGHT. ALREADY AMENDED THE KSAV TAF FOR THE TSTM WHICH DEVELOPED NEARBY...AND IS PUSHING S AND E OF THE TERM. WILL CONTINUE TO MONITOR RADAR TRENDS FOR POSSIBLE FUTURE AMENDMENTS. OTHERWISE...PLENTY OF LOW-LEVEL MOISTURE AND LIGHT WINDS WILL ALLOW FOG TO RE-DEVELOP AGAIN LATE TONIGHT. EXTENDED AVIATION OUTLOOK...OCCASIONAL MVFR OR LOWER CONDITIONS MAY DEVELOP IN SHOWERS/THUNDERSTORMS FRI THROUGH SUN. && .MARINE... TONIGHT THROUGH FRIDAY NIGHT...CONDITIONS WILL REMAIN WELL BELOW SMALL CRAFT ADVISORY THRESHOLDS THROUGH TONIGHT. S/SE WINDS ARE EXPECTED TONIGHT THROUGH FRIDAY NIGHT...REMAINING MOSTLY AOB 15 KT. SEAS WILL REMAIN AOB 3 FT THROUGH THE PERIOD. SATURDAY THROUGH TUESDAY...A STORM SYSTEM WILL TRACK THROUGH THE SOUTHEAST UNITED STATES SATURDAY AND SUNDAY...WITH HIGH PRESSURE BUILDING BACK INTO THE AREA FOR EARLY NEXT WEEK. WINDS DIRECTIONS WILL MAINTAIN A SOUTHERLY COMPONENT FOR THE MAJORITY OF THE EXTENDED PERIOD...WITH WINDS AND SEAS EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS THROUGH THE MIDDLE OF NEXT WEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && RJB/WMM
Hazardous weather outlook, Jun 19, 4:09 AM EDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 409 AM EDT THU JUN 19 2008 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-201000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 409 AM EDT THU JUN 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG THUNDERSTORMS...A STORM SYSTEM WILL APPROACH THE SOUTHEASTERN UNITED STATES ON SATURDAY. THE STORM SYSTEM IN COMBINATION WITH THE AFTERNOON SEA BREEZE AND AN UNSTABLE AIRMASS MAY LEAD TO A FEW STRONG AND POTENTIALLY SEVERE THUNDERSTORMS ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA. THE MAIN HAZARDS FROM THE STRONGEST STORMS THAT DEVELOP WOULD BE GUSTY WINDS...SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 19, 4:24 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
424 PM EDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL SAVANNAH 32.05N 81.08W
06/19/2008 E1.75 INCH CHATHAM GA PUBLIC
&&
REBSpecial weather statement, Jun 19, 4:29 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 429 PM EDT THU JUN 19 2008 SCZ040-042-043-192100- ALLENDALE-HAMPTON-INLAND COLLETON- 429 PM EDT THU JUN 19 2008 ...STRONG THUNDERSTORMS WILL IMPACT ALLENDALE COUNTY...HAMPTON COUNTY AND COLLETON COUNTY THROUGH 500 PM EDT... AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR JENNYS...OR ABOUT 11 MILES NORTH OF HAMPTON...MOVING SOUTHEAST AT 11 MPH. AREAS IN AND AROUND ASHTON...COLLETON...CROCKETVILLE...HAMPTON... ISLANDTON...LODGE...MILEY...PADGETTS...RUFFIN...SMOAKS...SYCAMORE... VARNVILLE AND WILLIAMS WILL BE IMPACTED THROUGH 500 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
Local storm report, Jun 19, 4:36 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
436 PM EDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL GRAYS HILL 32.49N 80.74W
06/19/2008 E1.00 INCH BEAUFORT SC LAW ENFORCEMENT
&&
REBLocal storm report, Jun 19, 4:48 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
448 PM EDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG SAVANNAH 32.05N 81.08W
06/19/2008 CHATHAM GA PUBLIC
LARGE LIMB FELL ON A CARPORT AND PUT A 3 INCH HOLE IN THE
ROOF OF A HOUSE.
&&
REBSpecial weather statement, Jun 19, 5:02 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 502 PM EDT THU JUN 19 2008 SCZ045-192145- BERKELEY- 502 PM EDT THU JUN 19 2008 ...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 545 PM EDT... AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR NEW HOPE...OR ABOUT 11 MILES WEST OF MONCKS CORNER...MOVING EAST AT 21 MPH. AREAS IN AND AROUND MONCKS CORNER AND PINOPOLIS WILL BE IMPACTED THROUGH 545 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
Special weather statement, Jun 19, 5:22 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 522 PM EDT THU JUN 19 2008 SCZ043-192200- INLAND COLLETON- 522 PM EDT THU JUN 19 2008 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 600 PM EDT... AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR RHODES CROSSROADS...OR ABOUT OVER WALTERBORO...MOVING SOUTHEAST AT 11 MPH. AREAS IN AND AROUND WALTERBORO WILL BE IMPACTED THROUGH 600 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:04 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 56 min |
| Jun 19, 2:07 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 53 min |
| Jun 19, 2:25 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 50 min |
| Jun 19, 2:39 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 66 min |
| Jun 19, 3:12 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 63 min |
| Jun 19, 3:25 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 65 min |
| Jun 19, 4:20 PM EDT | Special Marine Warning | CHS | 85 min | |
| Jun 19, 4:22 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 53 min |
| Jun 19, 4:55 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Hampton | 50 min |
| Jun 19, 5:04 PM EDT | Special Marine Warning | CHS | 49 min | |
| Jun 19, 6:56 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton, Dorchester | 34 min |
| Jun 19, 7:26 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton | 49 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.